# SDR ASAA2019101526012

- Difficulty date: September 26, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 58,580 hours, 27,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 3655310M1785201
- Condition: Corroded
- Location: Bs 907-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGID BARRIER FLOOR WEB AT STA. 907 RBL 44 HAS LIGHT CORROSION. GROUNDED - YES. NO ALLOWABLE LIMITS ON FLOOR WEB, OUT OF LIMITS IAW IAI SRM 53-70-54, REMOVED AND REPLACED FLOOR WEB IAW B737-700 SRM 51-40-04-0G-0 & 51-40-02-0G-0 W: 1 O: .071 R: 0 L: 6 D: .071.
